# SDR GTIA2021082335941

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 32,956 hours, 16,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF DMI 2737040-1, AFT F.A. FLASHLIGHT INOP.-REPLACED F.A. AFT FLASHLIGHT PER A320 EMERGENCY EQUIPMENT LAYOUT. THIS CLEARS DMI 2737040-1 PLACARD REMOVED, MOC NOTIFIED.
